# SDR DALA2015061103669

- Difficulty date: June 1, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 64,403 hours, 47,494 cycles
- Engine: Pwa JT8D*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE FOLLOWING A COMPRESSOR STALL AND RESULTING HIGH EGT IN THE NR 2 ENGINE. THE CREW SHUTDOWN THE NR 2 ENGINE AND LANDED UNEVENTFULLY ON 1 ENGINE.  MAINTENANCE HAS REPLACED THE ENGINE.
